# SDR CA120924013

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 29 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT RETURNED TO THE OPERATORS MAIN BASE TO DROP OFF PASSENGERS, THE PIC NOTICED A SMALL PUDDLE OF FLUID COMING FROM THE BELLY OF THE ACFT DURING HIS TURN-AROUND CHECK.   A GROUND RUN WAS PERFORMED AND HYDRAULIC FLUID WAS FOUND LEAKING OUT OF BOTH ENDS OF THE FIRE SLEEVE OF THE HYDRAULIC HOSE WHICH SUPPLIES PRESSURE TO THE MAIN ROTOR SERVO-CONTROLS. THIS IS THE NEW "RED" HYDRAULIC HOSE MFG IS SUPPLYING TO REPLACE THE OBSOLETE "BLACK" HOSE, PN 704A34-412-037.  THIS HOSE WAS JUST INSTALLED AND HAD ONLY 29.0 HOURS SINCE NEW.  THE HOSE WAS REPLACED AND THE HYD RESERVOIR WAS SERVICED, A GROUND RUN WAS CARRIED OUT SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
